# SDR R61A201608040500

- Difficulty date: August 5, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 25,210 hours, 19,567 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065764003
- Condition: Corroded
- Location: Frames 83-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 19L, BETWEEN FRAMES 84 - 83.  REMOVED AND REPLACED THE STRINGER IAW ETD2016-072634 REV A.   MAJOR REPAIR.
